

Ibuprofen fights inflammation and pain, lowers fever and makes the blood thinner. INDICATIONS (summary) This medicine combines ibuprofen, a nonsteroidal anti-inflammatory drug ( NSAID ), and caffeine. Sanofi-Aventis Laboratory France COMPOSITION (summary) By opting for an anti-inflammatory diet based on unrefined products, fruits and vegetables, oily fish, and nuts, the symptoms of chronic pain can diminish. Pain and depression have been associated with a high level of inflammation of the body.Heat and cold are often used to relieve pain. A hot water bottle on painful muscles, a cold compress on a sprained ankle.): muscle relaxation, improvement of the blood circulation, evacuation of accumulated liquids, production of a stimulus blocking the transmission of pain. Its effects vary according to the technique used (friction, kneading, touching. Massage is one of the oldest painkiller techniques.There are complementary solutions for pain relief that work well. Presentation of Ipraféïne ibuprofen 400mg + caffeine 100mg 12 cp Do not take with other medicines containing ibuprofen or aspririne. This medicine contains a nonsteroidal anti-inflammatory drug (NSAID): ibuprofen.

Tablet core: microcrystalline cellulose, croscarmellose sodium, colloidal silica anhydrous magnesium stearate.įilm coating: hypromellose, hyprolose, macrogol 6000, talc, titanium dioxide (E171). The active substances are ibuprofen and caffeine.Įach film-coated tablet contains 400 mg ibuprofen and 100 mg caffeine. The interval between two shots must be at least 6 hours.Ĭomment on the recommendations for use and dosage of Ipraféïne ibuprofen 400mg + caffeine 100mg 12 cp with our partner Avis checked after your purchase. If needed, take an extra dose (one tablet) but do not exceed a total dose of 1200 mg ibuprofen and 300 mg caffeine (3 tablets) over a 24-hour period. Initial dose : take 1 tablet (400 mg ibuprofen and 100 mg caffeine). Ĭaffeine belongs to a group of medications called stimulants. NSAIDs provide relief by changing how the body responds to pain and fever. Ibuprofen belongs to a group of medications called nonsteroidal anti-inflammatory drugs (NSAIDs). Ipraféïne Ibuprofen 400 mg + Caffeine 100 mh 12 cp contains two active substances: ibuprofen and caffeine. Description Ipraféine ibuprofen 400mg + caffeine 100mg 12 cp This drug is indicated in adults for the short-term treatment of acute pain of moderate intensity. Ipraféine ibuprofen 400mg + caffeine 100mg 12 cp
